Thunderstorm Wind, Faulkner
- When
- July 21, 2:00 PM CST
- Where
- Faulkner County, Conway
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.083, -92.450
Tree down in town.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 21, 9:45 AM CST, 4 hours 15 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1045 AM CDT THU JUL 21 2005 .UPDATE... GOING FCST IN GOOD SHAPE. ONLY ADJUSTED HOURLY GRIDDED DATA TO REFLECT LATEST TRENDS. EXPECT SOME WDLY SCTD CONVECTION TO FORM OVR MAINLY CNTRL AND SRN AR THIS AFTN. UPDATED ZNS OUT...WITH GRIDS POSTING ATTM. && .PREVIOUS DISCUSSION /ISSUED 359 AM CDT THU JUL 21 2005/... SKIES WERE MOSTLY CLEAR ACROSS MUCH OF THE AREA THIS MORNING...LOOKING AT SATELLITE IMAGES. STILL SOME CIRRUS MOVING ACROSS THE SOUTH FROM TROPICAL STORM EMILY IN MEXICO. NOT MANY CHANGES TO MAKE TO THE CURRENT FORECAST. TODAY WILL BE THE LAST DAY FOR A WHILE FOR RAIN CHANCES. WILL KEEP A SLIGHT CHANCE FOR CENTRAL AND SOUTHEAST SECTIONS THIS AFTERNOON. HIGH PRESSURE...DRIER AIR...AND SUBSIDENCE MOVING INTO THE AREA WILL LEAD TO WARMER TEMPERATURES TODAY AND INTO THE WEEKEND. DEWPOINTS IN THE 70S AND HIGHS IN THE MID AND UPPER 90S WILL LEAD TO HEAT INDICES IN EXCESS OF 105 DEGREES IN SOUTH... CENTRAL AND EAST SECTIONS. A HEAT ADVISORY HAS BEEN ISSUED FOR NOON TO 6 PM TODAY FOR THESE AREAS. THE HIGH PRESSURE WILL BE PERSISTENT THROUGH THE WEEKEND. THE ADVISORY AREA WILL LIKELY BE EXPANDED FOR FRIDAY AS TEMPERATURES HEAT UP. LONG TERM PERIOD WILL BE HOT...BUT WITH TEMPERATURES GRADUALLY COOLING TOWARD MIDWEEK. PERIOD WILL START WITH HIGH PRESSURE IN CONTROL...BUT HIGH WILL SINK TO SOUTH. THIS WILL CREATE A NORTHWEST WIND ALOFT. A COLD FRONT WILL RIDE THE FLOW TOWARD THE REGION FROM THE PLAINS. INDICATIONS ARE THAT THE FRONT WILL PUSH INTO THE STATE IF NOT ALL THE WAY THROUGH. IN ADVANCE OF THE FRONT...SOUTH/SOUTHWEST WINDS WILL INCREASE A BIT...WITH MOISTURE LEVELS GOING UP SLOWLY. WILL NOTICE THIS TOWARD TUESDAY/WEDNESDAY MORNINGS...WITH SOME LOW CLOUDS POSSIBLE. ALSO...SMALL RAIN CHANCES WILL RETURN AHEAD OF THE FRONT. FRONT ITSELF WILL NOT ARRIVE UNTIL SOMETIME WEDNESDAY. AT THIS TIME...DOES NOT LOOK LIKE A BIG RAIN PRODUCER. HOWEVER...FRONT COULD SQUELCH THE HEAT...WITH TEMPERATURES KNOCKED DOWN A FEW DEGREES. (46) && .LZK WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY IN EFFECT FROM NOON UNTIL 6 PM CDT THURSDAY FOR THE FOLLOWING ZONES...ARZ032...ARZ033...ARZ034...ARZ043... ARZ044...ARZ045...ARZ046...ARZ047...ARZ052...ARZ053...ARZ054... ARZ055...ARZ056...ARZ057...ARZ062...ARZ063...ARZ064...ARZ065... ARZ066...ARZ067...ARZ068...AND ARZ069. && 44
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT THU JUL 21 2005 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-221000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT THU JUL 21 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE WILL BUILD OVER THE REGION FROM THE PLAINS TODAY. UNDER THE HIGH...TEMPERATURES WILL WARM INTO THE 90S THIS AFTERNOON...WITH A FEW SPOTS NEAR 100 DEGREES. MOISTURE LEVELS WILL BE GREATEST IN ABOUT THE SOUTHEAST HALF OF THE STATE TODAY. THE HIGH HUMIDITY AND HOT TEMPERATURES WILL CREATE HEAT INDEX VALUES OF 105 AND 110 DEGREES. GIVEN THIS...A HEAT ADVISORY HAS BEEN POSTED TODAY FOR ARKADELPHIA...LITTLE ROCK AND AUGUSTA...AND AREAS FARTHER SOUTH AND EAST. IN THE NORTHWEST HALF OF THE STATE...WHILE IT WILL BE HOT...MOISTURE LEVELS WILL NOT BE AS HIGH...WITH HEAT INDICES FROM THE UPPER 90S TO AROUND 105 DEGREES. UNDER HIGH PRESSURE...THE AIR WILL TEND TO SINK...WHICH WILL PREVENT PRECIPITATION FROM DEVELOPING. ONLY ISOLATED SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HIGH PRESSURE WILL CONTINUE TO PROVIDE HOT AND MOSTLY DRY WEATHER THROUGH THE WEEKEND. HEAT ADVISORIES WILL LIKELY BE POSTED FOR MUCH OF THE STATE FRIDAY THROUGH AT LEAST SUNDAY. AFTERNOON HEAT INDEX VALUES WILL RANGE FROM 105 TO 115 DEGREES...MAINLY FROM CENTRAL INTO SOUTHERN ARKANSAS...AND 100 TO 105 DEGREES IN THE NORTH. HEADING INTO NEXT WEEK...HIGH PRESSURE WILL BEGIN PUSHING TO THE SOUTH. THIS WILL CREATE A NORTHWEST WIND ALOFT...WITH A COLD FRONT RIDING THE FLOW TOWARD ARKANSAS FROM THE PLAINS. AHEAD OF THE FRONT...ISOLATED SHOWERS AND THUNDERSTORMS WILL POP UP MONDAY AND TUESDAY. THE FRONT IS EXPECTED TO ARRIVE ON WEDNESDAY...AND MAY BE FOLLOWED BY SLIGHTLY COOLER AIR LATER IN THE WEEK. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE VISIT OUR WEB SITE AT WWW.SRH.WEATHER.GOV/LZK 46
The Little Rock radar (KLZK), 32 km away, was scanning. The volume nearest the first event began at 19:58 UTC.
1 thunderstorm wind. Local standard time, as filed.
Tree down in town.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2005Every state in 2005This day in weather historyWarnings in Arkansas, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5463378.